# SDR IPXA2019070744174

- Difficulty date: June 23, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2986501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XIS=276.5 TO XIS=282.4. REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XIS=276.5 TO XIS=282.4 IAW SRM 57-40-05 REPAIR 15 FIG. 205. (MAJOR)
